| Model Number |
72404262 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was no longer functioning and exhibited inflation issues.A surgical procedure was performed, during which a fluid leak was identified, caused by a broken cylinder tube at its connection to the pump.The ipp was successfully replaced, and no patient complications were reported.